# SDR AALA202411154274

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 33,730 hours, 4,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WIRELESS LIGHTING SYSTEM HAS MULTIPLE FAULTS. FOUND BROKEN WIRE 836Z4980-2002B UNDER SEAT 30D. REPAIRED BROKEN WIRE, OPERTIONAL CHECK GOOD.
